# SDR MASA2011042902534

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 21,118 hours, 14,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE CABIN AND COCKPIT.  OPERATED PACKS WITH ENGINE BLEEDS AT ALL ENGINE POWER SETTINGS.  SMOKE COULD NOT BE DUPLICATED OPERATED PACKS WITH APU BLEED.
